International Journal of Scientific and Research Publications

IJSRP, Volume 4, Issue 7, July 2014 Edition [ISSN 2250-3153]


Ky Fan’s Best Approximation Theorem in Hilbert space
      Alok Asati, A.D. Singh, Madhuri Asati
Abstract: The aim of this paper is to prove a fixed point theorem using semicontractive mapping a well-known result of Ky Fan in Hilbert space.

Reference this Research Paper (copy & paste below code):

Alok Asati, A.D. Singh, Madhuri Asati (2018); Ky Fan’s Best Approximation Theorem in Hilbert space; Int J Sci Res Publ 4(7) (ISSN: 2250-3153). http://www.ijsrp.org/research-paper-0714.php?rp=P312954
©️ Copyright 2011-2022 IJSRP - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.